# SDR DALA2025053104188

- Difficulty date: May 30, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8119, WTBF SUPPORT FRAME AT FR 36 LH CORRODED AT BL0. CORRECTIVE ACTION: REPLACED DAMAGED WTBF SUPPORT FRAME AT FR36 L/H IAW A220 ASRP J51-42-21. (LP 0996394)
